Metrics

From
Generalized α-Browder's and Generalized α-Weyl's Theorems for Banach Space by M. H. M. RASHID Turkish Journal of Analysis and Number Theory. 2016, 4(5), 146-154 doi:10.12691/tjant-4-5-5
Views
4595
Html 4038
Abstract 557
04 November 2016 (publication date) through 21 September 2019 *
12.93 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1956
PDF594
Epub449
XML653
PPT0
Figures147
Tables113
Export: 1201
RIS362
BibTex399
Endnote440
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com